On some properties of multiple moduli of continuity.
Georgian mathematical journal, Tome 5 (1998) no. 3, pp. 277-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1998__5_3_48043,
author = {Panjikidze, L.},
title = {On some properties of multiple moduli of continuity.},
journal = {Georgian mathematical journal},
pages = {277--284},
year = {1998},
volume = {5},
number = {3},
zbl = {0904.40002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1998__5_3_48043/}
}
Panjikidze, L. On some properties of multiple moduli of continuity.. Georgian mathematical journal, Tome 5 (1998) no. 3, pp. 277-284. http://geodesic.mathdoc.fr/item/GMJ_1998__5_3_48043/